MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-6-20-HELIX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the product was being used as per the ifu but the coil was kinked within the microcatheter.A new medtronic product used to complete the procedure.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Additional information received reported there were no issues that resulted in the damage that was found.There were no issues with the catheter.The catheter was not a medtronic product.
 
Additional Manufacturer Narrative
This event is reported at this time based on analysis findings which indicated a reportable event.H3.Product analysis: equipment used: video inspection system (m-78210), ruler (m-83361), camera (panasonic lumix dmc-zs5) as found condition: the concerto device was returned for analysis within a shipping box; within a resealable plastic biohazard pouch; within an opened concerto inner pouch and without its dispenser coil or introducer sheath.The unknown non-medtronic micro catheter used in the event was not returned for analysis.Visual inspection/damage location details: the concerto pusher was found broken at the positive load indicator.The release wire was found extending out of the break location and found broken/separated from the actuator interface.The concerto implant coil was found damaged.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil kink/damage¿ was confirmed.It is possible the implant became damaged due to advancing against resistance.The pusher was found broken at the positive load indicator.Customer did not report attempting to detach the device.Customer did not report finding the damage during inspection/preparation per ifu; therefore, the damages likely occurred during use.Customer reported devices were prepared per ifu, no issues that contributed towards the failure, and no issues were found with the micro catheter.Therefore, the likely cause of the coil kinking and pusher break could not be determined.As the unknown micro catheter used during the event was not returned for analysis, any contribution of the micro catheter towards the failure could not be determined.As the model and lot numbers were not reported, compatibility could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22040086
Report Number9617601-2025-00473
Device Sequence Number9280488
Product Code KRD
UDI-Device Identifier00847536044951
UDI-Public00847536044951
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-6-20-HELIX
Device Catalogue NumberNV-6-20-HELIX
Device Lot Number229381324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown